# SDR USAA2013051300005

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 40,581 hours, 16,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST BEFORE TOP OF DESCENT, FLIGHT ATTENDANT CALLED TO REPORT A BURNING ELECTRICAL SCENT IN AFT GALLEY.  MAINTENANCE COMPLETED J/C 26L00021001.  NO SOURCE OF ODOR FOUND.  AS PRECAUTIONARY, REPLACED ALL THREE AFT GALLEY COFFEEMAKERS PER AMM 25-35-15.  ALSO, CLEANED COFFEEMAKER RAILS.
